# SDR CA090216006

- Difficulty date: February 14, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Airbus A330*
- Aircraft time: 33,815 hours
- Engine: Rroyce RB211*
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Condition: Smoke
- Location: Caibn
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) APPROX 30 MINUTES AFTER DEPARTURE, THE CREW REPORTED THAT THE VIDEO MONITOR AT SEAT 29F WAS SMOKING. POWER TO THE ENTERTAINMENT SYS WAS TURNED OFF AND THE MONITOR STOPPED SMOKING.  ACFT TIMES WERE: 33815 FH, 5420 FC. XM RELEASE DATE FOR THE ACFT: FEB 13 `09.
